# SDR FDEA201106082161

- Difficulty date: June 8, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOCATED AT STA 1260 BETWEEN S-26L AND S-25L DAMAGED.   COMPLIED IAW EA F- 5310-147706.  MAJOR REPAIR.
